How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42262
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

This week I started on a 50 MG prescription of zoloft. I

Customer Question

This week I started on a 50 MG prescription of zoloft. I have bad no side effects until last night. My pupils were dialated, I was shakey, cold, my fae was numb, I was tingly. It felt like there was a heavy weight on me, and I couldn't take a deep breath. My muscles felt heavy and my head as well. It really scared me. I feel OK but not 100 percent as my muscles are tired. Could this be seratonin syndrom? I know it can be fatal so I'm nervous. I take no other media atone beside a one a day vitamin aND 2000 iu's of D .
Submitted: 2 months ago.
Category: Medical
Customer: replied 2 months ago.
I take no other medications
Expert:  Dr. David replied 2 months ago.

This is Dr. David

it sounds like you are having bad anxiety symptoms

your symptoms are not from serotonin syndrome.

zoloft 50mg is a safe starting dose.

over time, zoloft can help decrease your anxiety symptoms.

that is good you feel ok overall

continue to take your zoloft

and follow up with your doctor who gave you this prescription

let me know if you have questions.

Related Medical Questions